MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORIGEN CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D

BOSTON SCIENTIFIC CORPORATION ORIGEN CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Model Number G051
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product has been received for analysis.This report will be updated upon completion of analysis.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) was found to be operating in safety mode, indicating the device was providing limited therapy and was non-programmable.No adverse patient effects were reported.The patient was hospitalized for immediate device replacement; however, the procedure was subsequently rescheduled and was performed 10 days later.The explanted device was returned for analysis.
 
Additional Manufacturer Narrative
The product has been received for analysis.This report will be updated upon completion of analysis.Upon receipt at our post market quality assurance laboratory, a thorough evaluation of the product was performed.Review of device memory confirmed the presence of a higher-than-normal current drain condition.Electrical testing and analysis were then conducted, which isolated the high current to an anomaly in an oxide layer within a custom integrated circuit component.This anomaly caused a high current drain, which over time resulted in the reported clinical observations.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) was found to be operating in safety mode, indicating the device was providing limited therapy and was non-programmable.No additional adverse patient effects were reported.The patient was hospitalized for immediate device replacement; however, the procedure was subsequently rescheduled and was performed 10 days later.

Brand Name
ORIGEN CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key12756391
Report Number2124215-2021-34500
Device Sequence Number11825722
Product Code NIK
UDI-Device Identifier00802526534478
UDI-Public00802526534478
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P010012/S341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/16/2020
Device Model NumberG051
Device Catalogue NumberG051
Device Lot Number130181
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer05/25/2022
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale